Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Serdica Journal of Computing, Vol. 4, No 1, (2010), 113p-122p
This work shows an application of a generalized approach for
constructing dilation-erosion adjunctions on fuzzy sets. More precisely, operations
on fuzzy quantities and fuzzy numbers are considered. By the generalized
approach an analogy with the well known interval computations could
be drawn and thus we can define outer and inner operations on fuzzy objects.
These operations are found to be useful in the control of bioprocesses,
ecology and other domains where data uncertainties exist.